# SDR AALA970116

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 1 INCH CRACK ON OUTBOARD FLAP, 10 FEET OUTBOARD OF INBOARD END.  INSTALLED EXTERNAL DOUBLER PER SRM 57-20-00 PAGE 41.  (M)
